Research article

On coupled impulsive fractional integro-differential equations with Riemann-Liouville derivatives

  • Received: 08 October 2020 Accepted: 16 November 2020 Published: 24 November 2020
  • MSC : 26A33, 34A08, 34B27

  • In this paper, we investigate the existence, uniqueness and stability of coupled impulsive fractional integro-differential equations with Riemann-Liouville derivatives. To prove the existence and uniqueness results for afore mentioned system, we use the techniques of Kransnoselskiios type fixed point theorem. Furthermore, different kinds of Ulam stabilities are discussed along with examples, to demonstrate the validity of main results.

    Citation: Xiaoming Wang, Mehboob Alam, Akbar Zada. On coupled impulsive fractional integro-differential equations with Riemann-Liouville derivatives[J]. AIMS Mathematics, 2021, 6(2): 1561-1595. doi: 10.3934/math.2021094

    Related Papers:

  • In this paper, we investigate the existence, uniqueness and stability of coupled impulsive fractional integro-differential equations with Riemann-Liouville derivatives. To prove the existence and uniqueness results for afore mentioned system, we use the techniques of Kransnoselskiios type fixed point theorem. Furthermore, different kinds of Ulam stabilities are discussed along with examples, to demonstrate the validity of main results.


    加载中


    [1] B. Ahmad, J. J. Nieto, Riemann-Liouville fractional differential equations with fractional boundary conditions, Fixed Point Theor., 13 (2012), 329-336.
    [2] B. Ahmad, S. Sivasundaram, On four point nonlocal boundary value problems of nonlinear integro-differential equations of fractional order, Appl. Math. Comput., 217 (2010), 480-487.
    [3] N. Ahmad, Z. Ali, K. Shah, A. Zada, G. Rahman, Analysis of implicit type nonlinear dynamical problem of impulsive fractional differential equations, Complexity, 2018 (2018), 1-15.
    [4] Z. Ali, A. Zada, K. Shah, Ulam stability to a toppled systems of nonlinear implicit fractional order boundary value problem, Bound. Value Probl., 2018 (2018), 1-16. doi: 10.1186/s13661-017-0918-2
    [5] M. Altman, A fixed point theorem for completely continuous operators in Banach spaces, Bull. Acad. Polon. Sci. Cl. Ⅲ, 3 (1955), 409-413.
    [6] M. Benchohra, D. Seba, Impulsive fractional differential equations in Banach spaces, Electron. J. Qual. Theo., 8 (2009), 1-14.
    [7] M. El-Shahed, J. J. Nieto, Nontrivial solutions for a nonlinear multi-point boundary value problem of fractional order, Comput. Math. Appl., 59 (2010), 3438-3443. doi: 10.1016/j.camwa.2010.03.031
    [8] M. Feckan, Y. Zhou, J. Wang, On the concept and existence of solution for impulsive fractional differential equations, Commun. Nonlinear Sci., 17 (2012), 3050-3060. doi: 10.1016/j.cnsns.2011.11.017
    [9] X. Hao, L. Zhang, L. Liu, Positive solutions of higher order fractional integral boundary value problem with a parameter, Nonlinear Anal-Model., 24 (2019), 210-223. doi: 10.15388/NA.2019.2.4
    [10] X. Hao, L. Zhang, Positive solutions of a fractional thermostat model with a parameter, Symmetry, 11 (2019), 1-9.
    [11] X. Hao, H. Sun, L. Liu, Existence results for fractional integral boundary value problem involving fractional derivatives on an infinite interval, Math. Meth. Appl. Sci., 41 (2018), 6984-6996. doi: 10.1002/mma.5210
    [12] S. M. Jung, Hyers-Ulam stability of linear differential equations of first order, Appl. Math. Lett., 19 (2006), 854-858. doi: 10.1016/j.aml.2005.11.004
    [13] R. A. Khan, K. Shah, Existence and uniqueness of solutions to fractional order multi-point boundary value problems, Commun. Appl. Anal., 19 (2015), 515-526.
    [14] A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and application of fractional differential equation, North-Holl and Mathematics Studies, 2006, 1-523.
    [15] N. Kosmatov, Initial value problems of fractional order with fractional impulsive conditions, Results Math., 63 (2013), 1289-1310. doi: 10.1007/s00025-012-0269-3
    [16] V. Lakshmikantham, S. Leela, J. V. Devi, Theory of fractional dynamic systems, Cambridge Scientific Publishers, 2009, 1-170.
    [17] M. Obloza, Hyers stability of the linear differential equation, Rocznik Nauk-Dydakt, Prace Mat., 13 (1993), 259-270.
    [18] K. B. Oldham, Fractional differential equations in electrochemistry, Adv. Eng. softw., 41 (2010), 9-12. doi: 10.1016/j.advengsoft.2008.12.012
    [19] I. Podlubny, Fractional differential equations, Academic Press, 1998.
    [20] U. Riaz, A. Zada, Z. Ali, Y. Cui, J. Xu, Analysis of nonlinear coupled systems of impulsive fractional differential equations with Hadamard derivatives, Math. Probl. Eng., 2019 (2019), 1-20.
    [21] U. Riaz, A. Zada, Z. Ali, Y. Cui, J. Xu, Analysis of coupled systems of implicit impulsive fractional differential equations involving Hadamard derivatives, Adv. Differ. Equ., 2019 (2019), 1-27. doi: 10.1186/s13662-018-1939-6
    [22] F. A. Rihan, Numerical Modeling of Fractional Order Biological Systems, Abstr. Appl. Anal., 2013 (2013), 1-11.
    [23] R. Rizwan, A. Zada, X. Wang, Stability analysis of non linear implicit fractional Langevin equation with non-instantaneous impulses, Adv. Differ. Equ., 2019 (2019), 1-31. doi: 10.1186/s13662-018-1939-6
    [24] I. A. Rus, Ulam stabilities of ordinary differential equations in a Banach space, Carpathina J. Math, 26 (2010), 103-107.
    [25] J. Sabatier, O. P. Agrawal, J. A. T. Machado, Advances in fractional calculus, Springer, 2007.
    [26] S. G. Samko, A. A. Kilbas, O. I. Marichev, Fractional integrals and derivatives: Theory and applications, Gordon and Breach Science, 1993.
    [27] K. Shah, R. A. Khan, Existence and uniqueness of positive solutions to a coupled system of nonlinear fractional order differential equations with anti-periodic boundary conditions, Differ. Equ. Appl., 7 (2015), 245-262.
    [28] V. E. Tarasov, Fractional Dynamics: Application of Fractional Calculus to Dynamics of particles, Fields and Media, Springer, 2010.
    [29] S. M. Ulam, A Collection of the Mathematical Problems, Interscience, 1960.
    [30] B. M. Vintagre, I. Podlybni, A. Hernandez, V. Feliu, Some approximations of fractional order operators used in control theory and applications, Fract. Calc. Appl. Anal., 4 (2000), 47-66.
    [31] J. Wang, L. Lv, Y. Zhou, Ulam stability and data dependence for fractional differential equations with Caputo derivative, Electron. J. Qual. Theo., 2011 (2011), 1-10.
    [32] J. Wang, A. Zada, H. Waheed, Stability analysis of a coupled system of nonlinear implicit fractional anti-periodic boundary value problem, Math. Method. Appl. Sci., 42 (2019), 6706-6732. doi: 10.1002/mma.5773
    [33] A. Zada, S. Ali, Stability Analysis of multi-point boundary value problem for sequential fractional differential equations with non-instantaneous impulses, Int. J. Nonlin. Sci. Num., 19 (2018), 763-774. doi: 10.1515/ijnsns-2018-0040
    [34] A. Zada, S. Ali, Stability of integral Caputo-type boundary value problem with non-instantaneous impulses, Int. J. Appl. Comput. Math., 5 (2019), 55. doi: 10.1007/s40819-019-0640-0
    [35] A. Zada, W. Ali, S. Farina, Hyers-Ulam stability of nonlinear differential equations with fractional integrable impulses, Math. Method. App. Sci., 40 (2017), 5502-5514. doi: 10.1002/mma.4405
    [36] A. Zada, S. Ali, Y. Li, Ulam-type stability for a class of implicit fractional differential equations with non-instantaneous integral impulses and boundary condition, Adv. Differ. Equ., 2017, (2017), 1-26. doi: 10.1186/s13662-016-1057-2
    [37] A. Zada, W. Ali, C. Park, Ulam's type stability of higher order nonlinear delay differential equations via integral inequality of Grönwall-Bellman-Bihari's type, Appl. Math. Comput., 350 (2019), 60-65.
    [38] A. Zada, B. Dayyan, Stability analysis for a class of implicit fractional differential equations with instantaneous impulses and Riemann-Liouville boundary conditions, Annals of the University of Craiova, Mathematics and Computer Science Series, 47 (2020), 88-110.
    [39] A. Zada, F. Khan, U. Riaz, T. Li, Hyers-Ulam stability of linear summation equations, Punjab University Journal of Mathematics, 49 (2017), 19-24.
    [40] A. Zada, U. Riaz, F. Khan, Hyers-Ulam stability of impulsive integral equations, B. Unione Mat. Ital., 12 (2019), 453-467. doi: 10.1007/s40574-018-0180-2
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(357) PDF downloads(79) Cited by(0)

Article outline

Figures and Tables

Figures(2)

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog